# SDR UALA2009060301597

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 51,136 hours, 18,809 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  RTFL.  CFDS SHOWS "323173 R L-G PROX SNSR TGT POS" REPLACED MLG PROX SENSOR 22GA.  SWING GEAR TO VERIFY FIX. REPLACED NR 2 LGCIU AND PROX SENSOR 22GA.  CHECKS GOOD WITH GEAR SWING.
